Log In or Register to Join The Conversation!
Viewing 0 reply threads
  • Author
    Posts
    • #14441
      Bailey Vincent
      Keymaster

      I’m going to be honest: I prefer IV Bactrim to oral Bactrim, even though neither are easy to tolerate for long periods of time. The latter does slightly more damage to my stomach than the former, and I often lose too much weight when I’m on it (from feeling ill).

      I know some people feel worse on IVS before they feel better, but I normally feel comparatively awesome (especially with how long I pushed this off and how bad I had gotten). I’m now a couple of weeks in, and beginning to feel some of the kickback of “yuck” (mostly in the GI department).

      I’d love to know: What is your typical physical reaction to [your average] treatment of IVs? Any symptoms that stand out more than most?

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account